# SDR AALA201602229021

- Difficulty date: February 19, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 47,826 hours, 27,102 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664405
- Part serial: A6601
- Condition: Deformed
- Location: Zone 800
- Part time: 43,819 hours, 24,379 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMATION ON SLIDE RAFT PACK ASSEMBLY AT DOOR 841 AT FWD GALLEY AREA.  WHEN DOOR IS FULL OPEN, SLIDE & RAFT TOUCH THE FUSELAGE.  REPLACED SLIDE.
